# SDR DALA2022090605942

- Difficulty date: September 5, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 67,134 hours, 25,116 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2395796) DURING INSPECTION FOUND CRACKS (2 EAS) ON REAR SPAR UPPER SIDE STA 663.75 BTW LBL 31.83 AND LBL 45.64 AT LH MLG WHEEL WELL. EAR SPAR UPPER SIDE STA 663.75 BTW LBL 31.83 AND LBL 45.64 AT LH MLG WHEEL WELL WAS REPAIRED PER B-737-800 SRM 57-10-10-2R REPAIR 3.
